# SDR 2008UALA01378

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERIOR SKIN HAS AREAS OF WEAR UNDER LT & RT SIDES OF DORSAL FIN LANDING FROM BS 908-1006.  BLENDED WORN AREA & ACP NDT FOR MATERIAL LOSS. FABRICATED & INSTALLED BONDED WEAR STRIPS REF EA 080202. THIS REPAIR IS APPROVED AS AN AMOC TO AD 2004-22-05 AND REQUIRES REINSPECTION AT 60,000 CYCLES AFTER REPAIR INSTALLED.THIS REPAIR THRESHOLD  IS COVERED BY CARRIER REPAIR ASSESSMENT PROGRAM EC 95-5330-095SA-A.
